# SDR DALA1217686304

- Difficulty date: March 22, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 94,936 hours, 11,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND HOLE CRACK 1 EA ON SKIN AT STA 982 STR-38R UNDER LWR DRAG SPLICE FITTING (NR 6 HOLE FROM STA 990 (EDGE OF SKIN) AS MARKED.  SKIN REPAIR AND INSTALLATION CARRIED OUT AS PER B747-400 SRM 53-20-01 FIG 201 AND PRI 501602-14AD REV 0. PRI 501-602-14AD REV 0 COMPARED AND IN COMPLIANCE WITH FINAL ER/A 501602-14AD REV ORIGINAL.
